# SDR SWAA2021090303004

- Difficulty date: August 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 149A8109114
- Condition: Cracked
- Location: Bs 866 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD ATTACH ANGLE AT AFT CARGO BAY BS866 LBL11 WL165. ; / [01] REMOVED BULKHEAD ATTACH ANGLE AT AFT CARGO BAY BS866 LBL11 WL165 ; SRM 51-40-02.-; [02] LOCATED AND DRILLED BULKHEAD ATTACH ANGLE AT AFT CARGO BAY P/N 149A8102-114 BS866 LBL11 WL165 ; SRM 51-40-05 DWG 149A8102. OK TO INTALL; [03] LOCATED AND DRILLED; OK TO INSTALL; [04] CORRECTION TO ACTION ITEM 2- PART NUMBER SHOULD BE 149A8109-114; [05] VERIFIED CORRECTED P/N AND LOCATE AND DRILL PER SRM 51-40-05 AND REF DWG 149A8102; OK TO INSTALL; [06] INSTALLED BULKHEAD ANGLE AT BS866; LBL11; WL165 PER SRM 51-40-02 AND DWG #149A8102; [07] VERIFIED INSTALLATION OF BULKHEAD ANGLE AT BS 866; LBL 11; WL 165 PER SRM 51-40-02 AND DWG 149A8102; [08] VERIFIED ALL WORK COMPLETE THIS TASK
